Please use this identifier to cite or link to this item:
Title: Approximation by invertibles and extensions of the index
Authors: Coburn, Lewis A.
Berger, Charles A.
Lebow, Arnold
Gartenberg, Michael
Keywords: Mathematics.
Issue Date: 1972
Publisher: ProQuest Dissertations & Theses
Citation: Gartenberg, M. (1972). Approximation by invertibles and extensions of the index (Publication No. 302616356) [Doctoral dissertation, Yeshiva University]. Source: Dissertation Abstracts International, Volume: 33-07, Section: B, page: 3192.
Description: Doctoral dissertation / YU only
ISBN: 9798641474700
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
MGartenberg_1972 YU only.pdf
  Restricted Access
6.32 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.